# SDR FDEA201907011447

- Difficulty date: July 1, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N731FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 709
- Aircraft time: 44,082 hours, 23,363 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A57240845215
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LOWER L/E PANEL LAND FOR PANEL 523MB IS CRACKED. REPAIRED PANEL LAND IAW SRM 57-41-12 FG.210 PG232-234.
